# SDR FDEA201211123965

- Difficulty date: November 12, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N513010
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT BS 1610 TO 1640, RBL 45 HAS CROWN CORROSION.  REPLACED SEAT TRACK SECTION FABRICATED AND INSTALLED IAW SRM 53-00-52, FIG 201.  REPAIR 3 REV 107.  REPAIR IS MAJOR.
